# SDR PNSA980201

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 7603 · Power Lever
- Part: Clevis Pin
- Condition: Loose
- Location: Lt Power Lever
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT POWER LEVER BECAME DISCONNECTED DURING START.  RESECURED CLEVIS PIN, OPS CHECK OK.
